# SDR USAA001728

- Difficulty date: October 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .250 INCHES, BS 360, STRINGER 15L.  INSTALLED NEW PART PER SRM 51-10-01.  (M)
